eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Chills when you have Multiple sclerosis?

Summary: Chills is found among people with Multiple sclerosis, especially people who are female, 20-29 old, also have High blood pressure, and take medication Avonex.

We study 2,912 people who have Chills and Multiple sclerosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Multiple sclerosis and Chills >>>

 

 

 

 

Multiple sclerosis

Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Betaseron, Baclofen. (latest reports from 224,251 Multiple Sclerosis patients)

Chills

Chills (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, high blood pressure. (latest reports from 45,587 Chills patients)

On Jan, 31, 2015: 2,912 people who have multiple sclerosis and Chills are studied.

Trend of Chills in multiple sclerosis reports

Gender of people who have multiple sclerosis and experienced Chills * :

FemaleMale
Chills77.92%22.08%

Age of people who have multiple sclerosis and experienced Chills * :

0-12-910-1920-2930-3940-4950-5960+
Chills0.00%0.00%1.02%5.65%18.78%31.04%29.96%13.54%

Severity of the symptom * :

leastmoderateseveremost severe
Chills0.00%50.00%25.00%25.00%

Top co-existing conditions for these people * :

  1. Hypertension (58 people, 1.99%)
  2. Depression (51 people, 1.75%)
  3. Insomnia (28 people, 0.96%)
  4. Pain (25 people, 0.86%)
  5. Anxiety (22 people, 0.76%)
  6. Hypothyroidism (20 people, 0.69%)
  7. Headache (19 people, 0.65%)
  8. Muscle spasms (17 people, 0.58%)
  9. Prophylaxis (17 people, 0.58%)
  10. Fatigue (17 people, 0.58%)

Most common drugs used by these people * :

  1. Avonex (1,601 people, 54.98%)
  2. Tysabri (838 people, 28.78%)
  3. Rebif (474 people, 16.28%)
  4. Extavia (174 people, 5.98%)
  5. Betaseron (149 people, 5.12%)
  6. Copaxone (125 people, 4.29%)
  7. Gilenya (123 people, 4.22%)
  8. Baclofen (120 people, 4.12%)
  9. Neurontin (110 people, 3.78%)
  10. Aspirin (80 people, 2.75%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Multiple Sclerosis and Chills?

You are not alone! Join a mobile support group:
- support group for people who have Chills and Multiple sclerosis
- support group for people who have Multiple sclerosis
- support group for people who have Chills

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Multiple sclerosis, Chills

You may be interested at these reviews (Write a review):

  • Ampyra vs kidney stones
    Started taking Ampyra Sept 1, 2014.
    Had a severe kidney stone in mid-September.
    Another two weeks ago.
    Another today.
    No family history or them. I also have no history of them.
    Drink fresh squeezed lemon daily and lots of water.
    Take Ibuprofen when it starts up.

    Ampyra is helping with leg strength a tiny bit.
    My MS is 40 years old so it is acting like it is old!
  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Dont use copaxone. it caused huge necrosis of my flesh!!
    I took injections for 1.5 yrs. No problem. Then received a batch that caused huge indentions in my skin. I am a body builder, very obsessed with how my body and skin looks. Now I have massive (1/2 dollar sized) craters in my thighs and upper arms. I can no longer compete. Copaxone ruined my life. So sad, I was diagnosed with MS, but it's the medication that destroyed me. it's the f**ing treatment
    . Be careful. The drug companies don't care. They are just making $$$ off of you.
  • Ms relapse - changed to copaxone in april
    I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the swelling?
    If I haven't started using this site - my apologies!
  • Seizure disorder med problems (1 response)
    Velafaxine 150 mg. 1 per day.

    In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.

    Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night.

    On the 3rd day of the 2nd week of switching I started the nightmares. I took a one hour nap and had a nightmare that seemed like it went on the entire time. Even if I slept for 20 minutes I had a dream or nightmare. I've sometimes been known to have vivid dreams but never this constant in my entire life. Also, very seldom do I have such terrible dreams. So many in one evening. They are an occasional thing, not an all night long thing.

    Also, I have sinus trouble occasionally. The same day the nightmares began I got a terrible headache behind my one eye and under my eye. I have no drainage yet anyway. Not sure if this is during the start up of this medicine, but if I had known it could cause trouble with sinus I would never have started it.

    I was put on this as a quick back up plan when the medicine we agreed upon - Levetireacetam made me feel drunk feeling and I had to be careful just walking around my homes and steps.

More reviews for: Multiple sclerosis, Chills

Comments from related studies:

  • From this study (6 days ago):

  • I have been told to put up the level of the drug Amitriptyline but I work and if I up the level then I will not be able to carry on working.

    Reply

  • From this study (2 weeks ago):

  • Diagnosed with diverticulitis and ibs in 2011

    Reply

  • From this study (2 weeks ago):

  • I was on Tysabri for 6 months and ended up with breast cancer 2 months after I stopped taking it. Is there a correlation. I heard if you are Brac 1 or Brac 2 positive Tysbri could be the culprit. If anyone has family members that have had cancer, check if you are BRAC positive. It could save your life or at least a horrible ordeal.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.